MAUDE Adverse Event Report: ASAHI INTECC SION BLUE; GUIDE WIRE

ASAHI INTECC SION BLUE; GUIDE WIRE
Model Number N/A
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 06/13/2021
Type of Reportable Event Serious Injury
Event or Problem Description
Physician was performing a cardiac procedure with a guidewire that was inserted to balloon a coronary artery.Upon removal of the guidewire, it was noted that a tip of the wire had fractured and a small piece was left in the artery per physician instructions.07/01/2021 phone correspondence from the reporter (b)(6): "the doctor was able to retrieve the tip and it was not left in the patient".

Brand Name
SION BLUE
Common Device Name
GUIDE WIRE
Manufacturer (Section D)
ASAHI INTECC
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key12110172
Report Number3004718255-2021-00228
Device Sequence Number4817070
Product Code DQX
UDI-Device Identifier04547327086233
UDI-Public(01)04547327086233(17)220930(10)191005A37A
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/01/2021
Report Date (Section F) 07/02/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2022
Device Model NumberN/A
Device Catalogue NumberAHW14R304S
Device Lot Number191005A37A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/01/2021
Device Age20 MO
Event Location Hospital
Date Report to Manufacturer07/02/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/02/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age58 YR
Date Report Sent to FDA07/02/2021